# SDR DALA2022032101844

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,535 hours, 22,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 EXIT SIGN 2L FELL OFF. CORRECTIVE ACTION: REINSTALLED EXIT SIGN ABOVE L2 ENTRY DOOR. PER B757 AMM REF. 33- 51. (8495938)
